# SDR SWAA2024083018038

- Difficulty date: July 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2024-458741<[01] REPLACED FITTING LOC. BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW. B737-700 SRM 51-40-02-0G AND DRAWING 149A8103 REV A. SEE INDIVIDUAL SING-OFF BELOW.;[02] REPLACED FITTING LOC. BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW. B737-700 SRM 51-40-02-0G AND DRAWING 149A8103 REV A. SEE INDIVIDUAL SING-OFF BELOW.
